ALMOST alpha-COSYMPLECTIC f-MANIFOLDS


ÖZTÜRK H., MURATHAN C., Aktan N., VANLI A.

ANALELE STIINTIFICE ALE UNIVERSITATII AL I CUZA DIN IASI-SERIE NOUA-MATEMATICA, vol.60, no.1, pp.211-226, 2014 (SCI-Expanded) identifier identifier

Abstract

The purpose of this paper is to study a new class of framed manifolds. Such manifolds are Called almost alpha-cosymplectic f-manifolds. For some special cases of alpha and s, one obtains (almost) alpha-cosymplectic, (almost) C-manifolds, and (almost) Kenmotsu f-manifolds. Moreover, several tensor conditions are studied. We conclude our results with a general example on alpha-cosymplectic f-manifolds.